Article details
Article details

< Prev.
Next >
 
Article Title The diet of toothfish species Dissostichus eleginoides and Dissostichus mawsoni with overlapping distributionsArticle
Part of Journal of Fish Biology
79, No. 1
Page(s) 138-154
Name(s) Roberts, J.
XAVIER, J.C.
AGNEW, D.J.
Publication 2011
Classmarks 597.583.12 (Universal Decimal Classification)
591.131.1 (Universal Decimal Classification)
Subjects BASJUL11;
Files 10.1111/j.1095-8649.2011.03005.x.
Availability
Barcode Location Shelf Shelfmark Status Category
0101515BAS CambridgeReprints CollectionRepr. 597.583.12:591.131.1AvailableLoan